×

Found 27,574 Documents (Results 1–100)

100
MathJax

Complement to the Holder inequality for multiple integrals. I. (English. Russian original) Zbl 07584688

Vestn. St. Petersbg. Univ., Math. 55, No. 2, 174-185 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 256-269 (2022).
MSC:  26Dxx 03Exx 46Fxx
PDF BibTeX XML Cite
Full Text: DOI

Souslin quasi-orders and bi-embeddability of uncountable structures. (English) Zbl 07573745

Memoirs of the American Mathematical Society 1365. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5273-5/pbk; 978-1-4704-7097-5/ebook). vii, 189 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software